Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L 0

Resultado de pesquisa: Articlerevisão de pares

2 Citações (Scopus)
Idioma originalEnglish
Páginas (de-até)263-270
Número de páginas8
RevistaMathematical Notes
Volume104
Número de emissão1-2
DOIs
Estado da publicaçãoPublished - 1 jul 2018

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Impressão digital

Mergulhe nos tópicos de investigação de “Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L <sub>0</sub>“. Em conjunto formam uma impressão digital única.

Citar isto